# SDR WX0A2015092172875

- Difficulty date: September 20, 2015
- Submitted: September 21, 2015
- Operation: Air carrier
- Aircraft: N408NV
- Make and model: Doug DC-9-83
- Aircraft serial: 53246
- Aircraft time: 52,420 hours, 34,414 cycles
- System (JASC): 3510 · Crew Oxygen System
- Part: Cover
- Condition: Missing
- Location: Oxygen Mask
- Component: Oxygen Mask
- Component part number: 11442621
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAPTAINS O2 MASK EXHALATION VLV DUST COVER MISSING.  R & R CAPTAINS O2 MASK IAW MM 35-10-03.  OPERATIONS CHECKED OK.
